# SDR SWIA202162970

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H WHEEL WELL HAS WS48.30 CAP ANGLE ATTACHED TO LOWER SIDE OF UPPER WING SKIN CRACKED.     (C-CHECK RO 12-4-2021)    REMOVED AND REPLACED WITH NEW CAP ANGLE AT LH SIDE WS48.30 PN:600-10389-1 REF CRJ200 SRM 51-42-21 AND DWG:600-10212, REV -D. COMPLIED WITH 51-900-1003-SKY
